My story is this.
I am a 42 year old, active/fir female. I have my thyroid irradiated 12 years ago & am on 200mcgs Thyroxine (seems to be fine).
I have had migraines (auras No Headaches) from a young age, (managed fine).
But over the last year the following has happened & I dont know if they are realted issues or something separate, so any help will be gratefully received.
Firstly by BP (not so worried about this issues) is always (for the last 2 years) way above 180 / 120.
I am on Zanidip to try & affect it (not really working).
I have however over the last 6 month developed a really worrryin headache on wakingup. It can be a dull thud in my head which is annoying & lasts a few hours to a really major, head splitting one, that causes blurred vision & vomitting. The worst one casued me to get into a bath of freezing water & lay with my head under the water to try & cool it. It took 4 hours to go.
This major one has happened 5 times & each time, I actually feel like I am going to die.
My Dr sent me to a orthopaedic therapist, who checked my neck bones & said its not that & suggested a refferal to a Neurologist, but my Dr disagreed & has just said take more pain killers.
I am also suffering from something which is extremely embarrassing, as its affecting my work. I seem to be "losing" words & letters... I can type an email, thinking its fine & it wont send as I have made loads of mistakes (not at all like me). I will write this sentence again below to show you what I mean & NOT correct it.
I seem to be "losing " words & lettrs... I can tyope an email, thinking uts fine & it wont send as I have made losd of mistakes.
You see, its awful & very very embarrassing as I manage a very large office. ( I have made 2t3 errors in this alone, all corrected after re-reading)
Does anyone have any ideas what I can do or indeed what the ***l is happening to me? I cant tell anyone as I am alone with my 3 teenage daughters & would hate for them to worry about me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?